Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Anxiety? Or something seriously wrong?
    avatar
    An_253819 posted:
    I have had a UTI for the past 4 months, but recently went to the doctor and they said they didn't find anything anymore, have been on 7+ antibiotics. For the past few months I have been feeling short of breath/trouble breathing, mainly when I lay down. Now for the past week or so, I have felt "out of my body" like I can't consentrate on anything, I feel dizzy and really tired. I don't know if it is anxiety or if something is seriously wrong with me from having a UTI for so long. When I went back to the doctor they took blood tests, i'm not anemic, no kidney stones, they did a CT scan and it came back normal, But I just don't feel like myself. Anyone that can relate to me, let me know if this has happened to you, what you done to help, anything any advice would be great.
    Reply


    Featuring Experts

    Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

    Helpful Tips

    Successfully beat Effexor withdrawal - Here is how I did it:
    This is a Success Story and Instructions on Beating Effexor Withdrawal. I spent hours reading these forums and found that there were many, ... More
    Was this Helpful?
    14 of 14 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.